MathSciNet Relay Station
MathSciNet bibliographic data
MR2269935 35Q53 (35B30 76B03 76B15)
Wang, Hua; Cui, Shangbin Global well-posedness of the Cauchy problem of the fifth-order shallow water equation. J. Differential Equations 230 (2006), no. 2, 600–613.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement